# SDR USAA030166

- Difficulty date: August 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 310U20331
- Condition: Corroded
- Location: Nacelle
- Part time: 10,418 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING ON LOWER BEARING BORE .5 INCH BY .5 INCH.  MACHINED BEARING BORE PER 71-21-14, MAJOR REPAIR PER 925-90.  (M)
